Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pins and needles feeling after injecting methamphetamines. Cause?

A few of my friends often experience what they describe as a pins & needles feeling after injecting methamphetamines. All have heard some reason from someone or somewhere along the way as what causes this & why. I myself have experienced similar feeling while in my shooting addiction but never really sought the true reason behind it. Can you shed some light or impart some knowledge on this topic & potentially what it s cause is due to??
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  389
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi Md39199,

Inject able Methamphetamine, pins & needle sensation

If you are using Intramuscular then needle prick over nerve fibers nearby may cause tingling sensation.
otherwise it can be even due to chemical irritation to the local nerve fibers.

Anyway since you discussed let me give some insight.

Remember Sharing Needles will lead to infections (transmissible like Hepatitis -B....)
Use of Methamphetamine will gradually lead you to dependence state.
kindly motivate yourself & also motivate your friends to Quit methamphetamine use.
It is quite possible that with adequate counselling and with appropriate drug management you will be free from methamphetamine use.

All the best for your healthier life
Answered: Fri, 8 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor